Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 284383, 9 pages
http://dx.doi.org/10.1155/2012/284383
Research Article

Total Vertex Irregularity Strength of the Disjoint Union of Sun Graphs

1Information System Study Program, University of Jember, Jember 68121, Indonesia
2Mathematics Education Study Program, University of Jember, Jember 68121, Indonesia

Received 11 January 2011; Accepted 31 March 2011

Academic Editor: R. Yuster

Copyright © 2012 Slamin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bača, S. Jendrol', M. Miller, and J. Ryan, β€œOn irregular total labellings,” Discrete Mathematics, vol. 307, no. 11-12, pp. 1378–1388, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. K. Wijaya, Slamin, Surahmat, and S. Jendrol', β€œTotal vertex irregular labeling of complete bipartite graphs,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 55, pp. 129–136, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  3. K. Wijaya and Slamin, β€œTotal vertex irregular labelings of wheels, fans, suns and friendship graphs,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 65, pp. 103–112, 2008. View at Google Scholar
  4. A. Ahmad, Nurdin, and E. T. Baskoro, β€œOn total irregularity strength of generalized Halin graph,” to appear in Ars Combinatoria.
  5. Nurdin, E. T. Baskoro, A. N. M. Salman, and N. N. Gaos, β€œOn total vertex-irregular labellings for several types of trees,” Utilitas Mathematica, vol. 83, pp. 277–290, 2010. View at Google Scholar
  6. Nurdin, E. T. Baskoro, A. N. M. Salman, and N. N. Gaos, β€œOn the total vertex irregularity strength of trees,” Discrete Mathematics, vol. 310, no. 21, pp. 3043–3048, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. Nurdin, A. N. M. Salman, N. N. Gaos, and E. T. Baskoro, β€œOn the total vertex-irregular strength of a disjoint union of t copies of a path,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 71, pp. 227–233, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  8. A. Ahmad and M. Bača, β€œOn vertex irregular total labelings,” to appear in Ars Combinatoria.